Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning and tingling in the penis after intercourse. Reddish bump formed. STD?

I had sex 2 times a day with my asian girl friend in china and used astroglige with out comdum she had and I had all std tests and were negative.Last sex 4 days ago I had a little tingle the first time I used it everyday after I developed voiding burning at my penis tip, today a see a red irritation and a little bump.? What's up Thanks
Asked On : Wed, 1 May 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
STD
Hi and welcome to HCM. Thank you for your query.
It sounds like STD and this must be ruled out first, but some other disorders can cause it as well such as folliculitis, allergy reaction, irritation. You should do urethral swab test to investigate the exact causative agent. It can be viral or bacterial infection. if there is discharge, pain while urinating or pain in testicles it can be bacterial STD. Before tests ,visit your GP or pharmacist and ask for some antiviral and antifungal local treatment. Wish you good health.

Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor